# SDR UIEA2018090501904

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,400 hours, 15,464 cycles
- System (JASC): 8011 · Engine Starter
- Part: Not Reported
- Condition: Malfunctioned
- Location: Start System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENG START WITH STARTER ENGAGED, DUCT PSI INDICATED 15 PSI, 21 PSI REQUIRED. FUEL WAS NOT INTRODUCED, MAX MOTORING WAS 17%. NOTED BY MX ADDITIONAL MAX AIR START OPS NOTIFIED.
